Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Increased hair fall, large clumps of hair in comb. Causes for hair fall?

i have recently started having increased hairfall... this is particularly scary for me since i had none before, or didnt notice anyway... i went and visited a doctor a fortnight ago and he said there is no problem except making some nutritional changes... but clumps of hair in my comb is very scary.. i am 21... and its very disturbing.. am i overthinking?? please help
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Shivangi,
From the description you have given, it seems you are having telogen effluvium. It usually occurs due to chronic prolonged illness, stress, nutritional causes.
So treat the same take diet rich in proteins, nuts, wheat germ, yogurt, fish, liver, etc to gain adequate amount of protein and hair growth promoting vitamins and minerals. You can also start taking hair supplements available in market containing biotin, copper, zinc, selenium etc. Also applying 2 percent minoxidil solution over scalp would help. You need not worry as this type of hair fall is reversible. Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor